# SDR DALA2024031203272

- Difficulty date: March 9, 2024
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N717TW
- Make and model: Boeing 757231
- Aircraft serial: 28485
- Aircraft time: 88,247 hours, 21,880 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: UNKNOWN
- Condition: Detached
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6812 PLASTIC COVER FOR EMERGENCY EXIT SIGN OVER DOOR 2L CAME OFF. CORRECTIVE ACTION: REATTACHED EXIT EMERGENCY COVER PERR B757 AMM 33-51 OK FOR SVC (5739688)
